Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


worried a lot please help no clue..
Jan 7, 2012

i am hep b patient, was diagonosed in 2009 since then i m on entacavir .5 mg.. doc i am confused of my biopsy report please help... GROSS EXAMINATION: single linear tissu meas 2 cms, MICROSCOPIC EXAMINATION : VASCULAR RELATIONSHIPS ARE PRESERVED.PORTAL AREAS EXPANDEDWITH A MODERATE LYMPHOPLASMACYTIC INFILTRATE. PLASMA CELLS ARE PLENTY AND ARE SEEN SPILLING INTO ADJECENT LIVER PLATES, AND INTERFACE HEPATITIS IS MARKED. THEIR IS BALOONING DEGERATION OF HEPATOCYTES, AS WELL AS FOCAL MACROVESICILAR STEATOSIS IN THIS BIOPSY. APPROPRIATE SIZED BILE DUCTS ARE SEEN WITHIN THE PORTAL TRIADS. APOPTOTIC BODIES , GROUNG GLASS HEPATOCYTES AND INTRALOBULARINFLAMMATION IS PRESENT CONNECTIVE TISSUE STAINS DEMONSTRATE MILD POTAL FIBROSIS. IRON DEPOSITS ARE NOT DEMONSTRATED BY PERLS STAIN. PAS stain is non contributary. opinion: severe chronic hepititis b (KI score- 3+3+1+1=8/22) what is this report tell doc? my hbv dna showing zero from last one one n a half years.. my who started the medication with entacavir said that after 3 years he will stop the medication as the dna is showing zero constantly... but now that he is transfered n left my new doc in his place says that i must take entecavir life long .. i am confused doc pls please something helpfulll. will be very much gratefull to u.my LFTS have always been normal.. ..antihbeag negative ,antihbc IgG POSITIVE..

Response from Dr. McGovern

Your biopsy suggests that your have irritation in the liver with some scarring although the best news is that your viral load has been suppressed. Since you have e antigen negative infection, the chance is high that your virus will come back if you stop medications.

You could stop and carefully monitor for rebound, or you can simply continue the medications for a long time to come. If you are tolerating your medication, I would lean towards ongoing therapy.



Previous
what do these results mean
Next
Please help me. So confused ALT levels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement